# SDR ASAA2018091126084

- Difficulty date: September 10, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 18,616 hours, 6,160 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED ON RECALL. GROUNDED - YES. ACCOMPLISHED FIM 21-52 TASK 817 AND ACCOMPLISHED PACK/ZONE TEMP CONTROLLER BITE TEST PER AMM 21-61-00-700-806-002. ZONE TEMP CONTROLLER FAULT RESET NO PREV FLIGHT FAULT.
